# SDR PRIA20140415002

- Difficulty date: April 14, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N143JT
- Make and model: Cessna 525B
- Aircraft serial: 0181
- Aircraft time: 1,666 hours, 1,184 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1329
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD BAGGAGE SMOKE ANNUNCIATOR LIGHT ILLUMINATE DURING FLIGHT.  PER CHECKLIST PROCEDURES CREW DECLARED EMERGENCY & LANDED AT WEST PALM BEACH.  UPON LANDING FIRE DEPARTMENT WAS WAITING WITH HEAT DETECTORS TO CHECK FOR HOT SPOTS IN THE BAGGAGE COMPARTMENT.  NO SMOKE OR HOT SPOTS DETECTED.  VISUAL INSPECTION OF THE BAGGAGE AREA SHOWED NO SIGNS OF SMOKE OR FIRE.  TROUBLE SHOT TO BAD SMOKE DETECTOR.  REPLACED AFT SMOKE DETECTOR WITH NEW SMOKE DETECTOR.
